Volume 2 Issue 8 [Aug 2014]


Title : Vertex-Edge Dominating Sets and Vertex-Edge Domination Polynomials of Cycles

Authors : A. Vijayan , T. Nagarajan 


Title : Path Double Covering Number of a Graph

Authors : Gayathri Thiyagarajan1 , Meena Saravanan 2


Title : On The Maximum Turns of 3D Lattice Paths

Authors : Ting Kuo


Title : Oscillation Solutions Of Third Order Nonlinear Difference Equations With Delay

Authors : Dr. P. Mohankumar1, V.Ananthan2 and A.Ramesh3


Title : Schultz, Modified Schultz and Hosoya polynomials and their indices in 2, 3- dimethyl hexane an isomer of octane

Authors : N.K.Raut,


Title : A Review on Existing Techniques for Generating Automatic Test Case for Object Oriented Software

Authors : Dr.Rajender Singh Chhillar , Anju Bala


Title : Two Steps Iterative Methods for Solving Nonlinear Equations

Authors : 1Ogbereyivwe Oghovese and 2Emunefe John

Call For Paper

Call for paper

Volume 5 Issue 8 August 2017

 Read More

Crossref - DOI

DOI : 10.18535/ijmcr

Social Link

Coming Soon

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top